# SDR CALA0700360

- Difficulty date: July 14, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 30,269 hours, 4,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Inoperative
- Location: R-4 Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-4 DOOR FWD EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE.  THE FLASHLIGHT BATTERY WAS REPLACED.
